# SDR CA960612050

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 310960401
- Condition: Spalled
- Location: Rh Second Stage
- Part time: 5,570 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ROUTINE FILTER CHECK FOUND ALLOY STEEL FLAKES IN THE SCAVENGE FILTER. RIGHT HAND SECOND STAGE PINION GEAR HAD LOST MATERIAL FROM PATCHES IN THE FRONT 25 PERCENT OF THE TOOTH. #15 BEARING RETAINING BOL TS WERE ALL LOOSE AND WERE REMOVED BY FINGERS ONLY. #15 BEARING BORE WAS A POST SB 20985 SLEEVE, WAS OVERSIZE, OUT OF ROUND AND OUT OF TRUE POSITION AND ALIGNMENT WITH THE #18 AND #19 BORES.
